| Catalog Number |
06D18-68 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed an increase in repeat (b)(6) results after switching to prism (b)(6) reagent lot 74080m500 in (b)(6) 2017.The repeat (b)(6) samples were sent out for confirmatory testing and most of the results came back (b)(6).No adverse impact to patient management was reported.
Additional Manufacturer Narrative
No customer returns were available.Investigation of the customer issue included a review of the complaint text, a search for similar complaints and a review of labeling.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for lot 74080m500.Labeling was reviewed and found to be adequate.Review of field data indicates that the initial and repeat reactive rates for the abbott prism hcv reagent lot 74080m500 are less than the package insert upper 95% confidence intervals.Based on the available information, no product deficiency was identified.